# SDR CA040323005

- Difficulty date: March 13, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 13,409 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 15,475 hours, 18,596 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT ENGINE EXPERIENCED RPM FLUCTUATIONS AND SRL LIGHT ANNUCIATOR LIGHT FLICKERING.  AIRCRAFT RETURNED TO BASE.  PIN B ON INLET TEMP WIRING REPAIRED.  AIRCRAFT RETURNED TO SERVICE
